On regular Fréchet-Lie groups, I some differential geometrical expressions of fourier-integral operators on a Riemannian manifold

Hideki Omori, Yoshiaki Maeda, Akira Yoshioka

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)354-390
Number of pages37
JournalTokyo Journal of Mathematics
Volume3
Issue number2
DOIs
Publication statusPublished - 1980 Dec
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this